Let G be an adjoint finite group of Lie type. In this paper we classify the irreducible characters of G which appear with multiplicity 1 in any Gelfand–Graev character of G. Except for groups of type 2^A_2m and 2^G_2, this property identifies the Steinberg character of G (modulo linear characters).

Pellegrini, M. A., A Description of the Steinberg Character using Gelfand–Graev Characters, <<RESULTS IN MATHEMATICS>>, 2015; 67 (1-2): 71-85. [doi:10.1007/s00025-014-0394-2] [http://hdl.handle.net/10807/65509]

A Description of the Steinberg Character using Gelfand–Graev Characters

Pellegrini, Marco Antonio
2015

Abstract

Let G be an adjoint finite group of Lie type. In this paper we classify the irreducible characters of G which appear with multiplicity 1 in any Gelfand–Graev character of G. Except for groups of type 2^A_2m and 2^G_2, this property identifies the Steinberg character of G (modulo linear characters).
Inglese
Pellegrini, M. A., A Description of the Steinberg Character using Gelfand–Graev Characters, <<RESULTS IN MATHEMATICS>>, 2015; 67 (1-2): 71-85. [doi:10.1007/s00025-014-0394-2] [http://hdl.handle.net/10807/65509]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/65509
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact